Doctor insights on:
Im 24 And Have Been Gaving Major Hot Flashes And Nausea Why
Visit your doctor: If you are female and sexually active, make sure you check if you are pregnant or not. It is also improtant to review if you are taking any medications or supplements as some of these can have side effects your are having. Otherwise, check with your doctor to have an evaluation and possibly blood test. ...Read more
Period stopped yesterday now all day today i've been having cramps along with hot flashes and nausea?
Cramps on left side, no period, discharge heavy enough to be dripping down leg, hot flashes and nausea. What could it be?
See doctor: If you have so much discharge that it's dripping down your leg, it's possible that you have an infection or a std. I would make an appt with your family doctor or gynecologist to have an exam and determine if there is a vaginal infection. Hot flashes and nausea may not be related at all to discharge, unless, of course, you do have a std. Be checked soon, good lukc. ...Read more
High BP, hot flashes, and nausea, 5 days post op from tummy tuck. ER says just high BP, was given medication but still nauseous. Any suggestions?
I am getting hot flashes and its making me very nauseas.. Im almost positive I'm going through the change.
Menapause: Embrace life! To help with some of your symptoms there are both prescription and over the counter meds. Stay away from irritants that will increase moodiness, take time for yourself. If you do not want meds, working with a dietician who would be able to recommend foods that will decrease your hot flashes will help. ...Read more
For last 6 weeks, feeling like i'm 'coming down' with something that never materializes. Having hot flashes followed by headache. Malaise/nausea.
I'm 17yrs old and 15wks pregnant. Recently I been getting hot flashes, lightheadedness, nausea etc. it'll only last about 5-10mins but idk what to do.
I stopped taking Zoloft 3 weeks ago. Having dizziness. Nausea hot flashes and I'm ovulating. Am I going through withdrawal or is it ovulation symptoms?
Dizziness: The symptoms you describe can all be caused by sudden withdrawal from antidepressant medications. The symptoms however usually resolve by one week. To avoid such symptoms, tapering of antidepressants is recommended. Ovulation does not usually cause nausea or dizziness. You should followup with your doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why is your earlobe swollen red and hot if you have an outer ear infection?
- Hot and cold flashes, nausea and headache
- What cause you to have hot flashes and then get real cold?
- Ask a doctor a question free online
- Why do i have a sudden loss of appetite and nausea also?
- Hot flashes and nausea early pregnancy
- Waves of nausea and hot flashes
- Hot and cold flashes and nausea
- Talk to a gynecologist online for free